# SDR 06FDEA03331

- Difficulty date: September 15, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 3, UPON REMOVAL OF AFT BEARING FOUND CORROSION ON THE BEARING   BORE.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5410-100698, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
